On the uniqueness problem for quite full logics
Annales de l'I.H.P. Physique théorique, Volume 41 (1984) no. 4, pp. 445-451.
@article{AIHPA_1984__41_4_445_0,
     author = {Rogalewicz, Vladim{\'\i}r},
     title = {On the uniqueness problem for quite full logics},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {445--451},
     publisher = {Gauthier-Villars},
     volume = {41},
     number = {4},
     year = {1984},
     mrnumber = {777916},
     zbl = {0581.03044},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1984__41_4_445_0/}
}
TY  - JOUR
AU  - Rogalewicz, Vladimír
TI  - On the uniqueness problem for quite full logics
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1984
SP  - 445
EP  - 451
VL  - 41
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1984__41_4_445_0/
LA  - en
ID  - AIHPA_1984__41_4_445_0
ER  - 
%0 Journal Article
%A Rogalewicz, Vladimír
%T On the uniqueness problem for quite full logics
%J Annales de l'I.H.P. Physique théorique
%D 1984
%P 445-451
%V 41
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1984__41_4_445_0/
%G en
%F AIHPA_1984__41_4_445_0
Rogalewicz, Vladimír. On the uniqueness problem for quite full logics. Annales de l'I.H.P. Physique théorique, Volume 41 (1984) no. 4, pp. 445-451. http://archive.numdam.org/item/AIHPA_1984__41_4_445_0/

[1] R.J. Greechie, Orthomodular lattices admitting no states, J. Comb. Theory, t. 10, 1971, p. 119-132. | MR | Zbl

[2] S. Gudder, Uniqueness and existence properties of bounded observables, Pacific J. Math., t. 19, 1966, p. 81-93, 578-589. | MR | Zbl

[3] S. Gudder, Axiomatic Quantum Mechanics and Generalized Probability Theory, in Probabilistic Methods in Applied Mathematics, Vol. 2 (A. Bharucha, Reid, ed.), Academic Press, New York, 1970. | MR | Zbl

[4] S. Gudder, Some unsolved problems in quantum logics, in Mathematical Foundations of Quantum Theory (A. R. Marlow, ed.), Academic Press, New York, 1978. | MR

[5] S. Gudder, Stochastic Methods in Quantum Mechanics, North Holland, New York, 1979. | MR | Zbl

[6] S. Gudder, Expectation and transition probability, Int. J. Theor. Physics, t. 20, 1981, p. 383-395. | MR | Zbl

[7] P. Pták, Logics with given centers and state spaces, Proc. Amer. Math. Soc., t. 88, 1983, p. 106-109. | MR | Zbl

[8] P. Pták, V. Rogalewicz, Regularly full logics and the uniqueness problem for observables, Ann. Inst. H. Poincaré, t. 38, 1983, p. 69-74. | Numdam | MR | Zbl

[9] P. Pták, V. Rogalewicz, Measures on orthomodular partially ordered sets, J. Pure Appl. Algebra, t. 28, 1983, p. 75-80. | MR | Zbl